zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Ergodic solutions via ergodic sequences. (English) Zbl 0957.34054
It is known (G. H. Meisters, Z. Opial, and A. M. Fink) that the existence of almost-periodic solutions to ordinary differential equations is equivalent to the fact that the restriction of a bounded solution to some discrete subgroup of reals is almost-periodic. There are results of this kind [see, e.g., {\it A. I. Alonso, J. Hong} and {\it R. Obaya}, Almost periodic type solutions of differential equations with piecewise constant argument via almost periodic type sequences, Appl. Math. Lett. 13, No. 2, 131-137 (2000)]on the existence of almost-periodic, asymptotically almost-periodic, and pseudo almost-periodic solutions to differential equations with piecewise constant argument. In the paper, a similar result on the existence of ergodic solutions is obtained under conditions similar to those of G. H. Meisters, Z. Opial, and A. M. Fink.

34F05ODE with randomness
Full Text: DOI
[1] Alonso, A. I.; Hong, J.; Obaya, R.: Almost periodic type solutions of differential equations with piecewise constant argument via almost periodic type sequences. Appl. math. Lett. (1998) · Zbl 0978.34039
[2] Dads, E. Ait; Arino, O.: Exponential dichotomy and existence of pseudo almost periodic solutions of some differential equations. Nonlinear anal. TMA 27, No. 4, 369-386 (1996) · Zbl 0855.34055
[3] Dads, E. Ait; Ezzinbi, K.; Arino, O.: Pseudo almost periodic solutions for some differential equations in a Banach space. Nonlinear anal. TMA 28, No. 7, 1141-1155 (1997) · Zbl 0874.34041
[4] Basit, B.; Zhang, C.: New almost periodic type functions and solutions of differential equations. Can. J. Math. 48, No. 6, 1138-1153 (1996) · Zbl 0880.43009
[5] Corduneanu, C.: Almost periodic functions. (1989) · Zbl 0672.42008
[6] Fink, A. M.: Almost periodic differential equations. Lecture notes in mathematics 377 (1974) · Zbl 0325.34039
[7] Haaser, N. B.; Sullivan, J. A.: Real analysis. (1971) · Zbl 0213.33801
[8] Hale, J. K.: 2nd edition ordinary differential equations. Ordinary differential equations (1980)
[9] Halmos, P. R.: Measure theory. (1974) · Zbl 0283.28001
[10] Hong, J.; Obaya, R.; Sanz, A.: Exponential trichotomy and a class of ergodic solutions of differential equations with ergodic perturbations. Appl. math. Lett. 12, 7-13 (1999) · Zbl 0935.34044
[11] J. Hong, R. Obaya, A. Sanz, Almost periodic type solutions of some differential equations with piecewise constant arguments, Nonlinear Anal. TMA, in press. · Zbl 0996.34062
[12] Meisters, G. H.: On almost periodic solutions of a class of differential equations. Proc. amer. Math. soc. 10, 113-119 (1959) · Zbl 0092.30401
[13] Nemytskii, V.; Stepanoff, V.: Qualitative theory of differential equations. (1960) · Zbl 0089.29502
[14] Opial, Z.: Sur LES solutions presque-periodiques d’une classe d’equations differentielles. Ann. polon. Math. 9, 157-181 (1960/61)
[15] Zhang, C.: Pseudo almost-periodic solutions of some differential equations. J. math. Anal. appl. 181, 62-76 (1994) · Zbl 0796.34029
[16] Zhang, C.: Integration of vector-valued pseudo-almost periodic functions. Proc. amer. Math. soc. 121, 167-174 (1994) · Zbl 0818.42003